Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 0 time in scopus
Metadata Downloads

H-infinity state-feedback control for continuous-time Markovian jump fuzzy systems using a fuzzy weighting-dependent Lyapunov function

Title
H-infinity state-feedback control for continuous-time Markovian jump fuzzy systems using a fuzzy weighting-dependent Lyapunov function
Authors
Kwon, Nam KyuPark, In SeokPark, PooGyeon
POSTECH Authors
Park, PooGyeon
Date Issued
Nov-2017
Publisher
SPRINGER
Abstract
This paper proposes a method for designing an state-feedback fuzzy controller for continuous-time Markovian jump fuzzy systems (MJFSs) with partly unknown transition rates. To find control for level , the stabilization conditions are first formulated in terms of parameterized linear matrix inequalities (PLMIs) for the MJFSs based on a fuzzy weighting-dependent Lyapunov function. Besides, to derive less conservative stabilization conditions, all possible slack variables are incorporated into the relaxation process with fully considering the property of the fuzzy weights. Finally, three examples are provided to verify the effectiveness of the proposed method.
Keywords
INCOMPLETE TRANSITION DESCRIPTIONS; H-INFINITY CONTROL; CONTROL DESIGN; STABILIZATION CONDITIONS; ROBUST STABILIZATION; STABILITY; OBSERVER; DELAY; RATES
URI
http://oasis.postech.ac.kr/handle/2014.oak/50803
DOI
10.1007/s11071-017-3776-7
ISSN
0924-090X
Article Type
Article
Citation
NONLINEAR DYNAMICS, vol. 90, no. 3, page. 2001 - 2011, 2017-11
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse